# SDR HEEA0013242

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Failed
- Location: Cockpit
- Component: Narco
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILED "G" SWITCH TEST.
